MathSciNet Relay Station
MathSciNet bibliographic data
MR1835303 (2002f:11179) 11S37 (11F70 22E50)
Kim, Ju-Lee; Piatetski-Shapiro, Ilya I. Quadratic base change of $\theta\sb {10}$. Israel J. Math. 123 (2001), 317–340.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement